Explicit 4-descents on an elliptic curve

Merriman, John R. and Siksek, S. and Smart, Nigel P. (1996) Explicit 4-descents on an elliptic curve. Acta Arithmetica, 77 (4). pp. 385-404. ISSN 0065-1036. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: elliptic curves; computational number theory
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 22 Jun 2009 17:55
Last Modified: 25 Jun 2014 08:39
Resource URI: http://kar.kent.ac.uk/id/eprint/18684 (The current URI for this page, for reference purposes)
  • Depositors only (login required):